# SDR HYIA20160304002

- Difficulty date: February 28, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: C4020080
- Aircraft time: 28,746 hours, 12,748 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: O-Ring
- Part number: MS2951204
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN COCKPIT.  ACCESSED CABIN FUEL LINES & VISUALLY INSPECTED LINES.  NO DEFECTS NOTED.  LOCATED EVIDENCE OF FUEL LEAK AT THE LT FUEL FILTER BOWL.  REPLACED LT FUEL FILTER BOWL O RINGS.  PERFORMED OPERATIONAL LEAK CHECK.  NO FURTHER LEAKING FROM BOWL NOTED IAW 402C MM 28-20-01.
